List of citations in Numdam for : Regularity results for anisotropic image segmentation models

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 3, p. 463-499

Carozza, Menita; Fonseca, Irene; Passarelli di Napoli, Antonia

ESAIM: Control, Optimisation and Calculus of Variations, Volume 20 (2014) no. 2, p. 460-487


De Maria, Bruno

ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 4, p. 1002-1017

Foss, Mikil; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, p. 471-503

Celada, Pietro; Cupini, Giovanni; Guidorzi, Marcello

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 2, p. 343-358

Fonseca, Irene; Fusco, Nicola; Marcellini, Paolo

ESAIM: Control, Optimisation and Calculus of Variations, Volume 7  (2002), p. 69-95

Acerbi, Emilio; Fonseca, Irene; Fusco, Nicola

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 11-25